# SDR BAQA088836

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N39181
- Make and model: Bolkms BK117A3
- Aircraft serial: 7003
- Aircraft time: 10,312 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066305401
- Part serial: 7462
- Condition: Will Not Test
- Location: Radar
- Part time: 3,103 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER UNIT WILL NOT TEST. WHEN KNOB IS PUSHED TO SET FLAG, YOU CAN FEEL IT SLIPPING AND RATCHETING.  REPLACED WITH SERVICEABLE UNIT.
